REAL

On sums of torus knots concordant to alternating knots

Aceto, Paolo and Alfieri, Antonio (2019) On sums of torus knots concordant to alternating knots. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 51 (2). pp. 327-343. ISSN 0024-6093 (print); 1469-2120 (online)

[img] Text
1712.05252v2

Download (264kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 03 Sep 2019 11:32
Last Modified: 03 Sep 2019 11:32
URI: http://real.mtak.hu/id/eprint/98398

Actions (login required)

Edit Item Edit Item